# SDR AUS20031176

- Difficulty date: November 19, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470U
- Propeller: Mcauly 2A34C203
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Nut
- Condition: Loose
- Location: Enging Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CYLINDER HOLDDOWN STUD NUTS MISSING OR LOOSE.  MISSING NUTS FOUND IN ENGINE COWL.
